We present and study bihamiltonian equations of Euler type which include a n-fields generalization of the Camassa-Holm equation living on the polynomial generalization of the Virasoro algebra possessing a wide number of independent central extensions

Casati, P., Ortenzi, G. (2006). Bihamiltonian Equations on Polynomial Virasoro Algebras. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 13(3), 352-364 [10.2991/jnmp.2006.13.3.3].

Bihamiltonian Equations on Polynomial Virasoro Algebras

ORTENZI, GIOVANNI
2006

Abstract

We present and study bihamiltonian equations of Euler type which include a n-fields generalization of the Camassa-Holm equation living on the polynomial generalization of the Virasoro algebra possessing a wide number of independent central extensions
Articolo in rivista - Articolo scientifico
Bi-Hamiltonian integrable systems, Lie-Poisson structures
English
352
364
13
Casati, P., Ortenzi, G. (2006). Bihamiltonian Equations on Polynomial Virasoro Algebras. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 13(3), 352-364 [10.2991/jnmp.2006.13.3.3].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/9505
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
Social impact